# SDR 5APR577Y29

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N869AF
- Make and model: Pilats PC1247
- Aircraft serial: 869
- Aircraft time: 1,381 hours, 1,273 cycles
- Engine: Pwa PT6A67B
- Engine time: 1,381 hours, 1,273 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 244755
- Condition: Cracked
- Location: Mlg
- Part time: 1,381 hours, 1,273 cycles
- Component: Brake Assy
- Component part number: 216741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, DISCOVERED LT BRAKE OTBD BRAKE DISC CRACKED.  R & R BRAKE ASSY IAW MFG MX INSTRUCTIONS.
